# SDR DALA1123439871

- Difficulty date: March 31, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N780NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48102
- Aircraft time: 72,571 hours, 67,115 cycles
- Engine: Pwa JT8D17
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Bs 465 L22-30l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME STA 465, TITANIUM FLOOR SUPPORT HAS HOLE DRILLED IN RADIUS LT.  REMOVED FLOOR SUPPORT STA 465, L22L TO L30 IAW SRM 51-30-2 & 51-30-2.  PART RECEIVED FROM WELD ON TRAVELER 2504NO1006.  WELDED HOLE IAW NWA SRP DC-9 A-51-71-03-801-663A-A.  INSTALLED FLOOR SUPPORT IAW SRM  51-30-2 & 51-30-5.
